# SDR CA031113003

- Difficulty date: November 9, 2003
- Submitted: January 5, 2004
- Operation: General aviation
- Make and model: Boeing 737201
- Aircraft time: 59,921 hours, 55,926 cycles
- Engine: Pwa JT8D9A
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Part time: 60,021 hours, 58,630 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) 2 INCH CRACK AT S 17R BETWEEN BS 727B AND BS 747 ON RT AFT SIDE OF FUSELAGE.  CRACK REPAIRED IAW MFG SRM 53-30-3 FIG 48 PROCEDURE IV AND VII.
